# SDR CA001201017

- Difficulty date: November 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 172P
- Aircraft time: 5,830 hours
- Engine: Lyc O320D2J
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Handle
- Part number: MS246651
- Condition: Separated
- Location: Fuel Selector
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) FUEL SELECTOR WAS BEING TESTED DURING TAXI WHEN FUEL SELECTOR HANDLE BECAME DISENGAGED FROM FUEL SELECTOR WHEN HANDLE WAS BETWEEN TANK POSITIONS. INVESTIGATION FOUND THE COTTER PIN THAT HOLDS THE SHAFT ASSEMBLY IN THE FUEL SELECTOR BROKEN ALLOWING THE SHAFT TO BE PULLED UP AND DISENGAGED FROM THE FUEL SELECTOR.
